On q-ary linear completely regular codes with ρ = 2 and antipodal dual

Joaquim Borges, Josep Rifá, Victor A. Zinoviev

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

Abstract

We characterize all q-ary linear completely regular codes with covering radius ρ = 2 when the dual codes are antipodal. These completely regular codes are extensions of linear completely regular codes with covering radius 1, which we also classify. For ρ = 2, we give a list of all such codes known to us. This also gives the characterization of two weight linear antipodal codes. Finally, for a class of completely regular codes with covering radius ρ = 2 and antipodal dual, some interesting properties on self-duality and lifted codes are pointed out. © 2010 AIMS-SDU.
Original languageEnglish
Pages (from-to)567-578
JournalAdvances in Mathematics of Communications
Volume4
DOIs
Publication statusPublished - 1 Dec 2010

Keywords

  • Completely transitive codes
  • Covering radius
  • Linear completely regular codes

Fingerprint Dive into the research topics of 'On q-ary linear completely regular codes with ρ = 2 and antipodal dual'. Together they form a unique fingerprint.

Cite this